MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0220240300
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the staff plugged in a light cord to l12.Once plugged in, the cord was sitting on drape not plugged into any adapters etc.It was on and becoming hot.Burned / melted tiny hole in drape hole punch size.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the staff plugged in a light cord to l12.Once plugged in, the cord was sitting on drape not plugged into any adapters etc.It was on and becoming hot.Burned/melted tiny hole in drape hole punch size.
 
Additional Manufacturer Narrative
Alleged failure: staff plugged in light cord to l12 (safelight green cord sn: (b)(6) once plugged in, cord was sitting on drape not plugged into any adapters etc, it was on and becoming hot.Burned/melted tiny hole in drape hole punch size.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Probable root causes are: bad safelight cable.Ifu states: avoid touching the endoscope tip or the light cable tip to the patient, and never place them on top of the patient, as doing so may result in burns to the patient or user.In addition, never place the endoscope tip or the area where the light cable connects to the endoscope on the surgical drapes or other flammable material, as doing so may result in fire.Inspection inspect the light source before each use.If applicable, verify safelight functionality by following the instructions in the checking the esst feature section.If a problem relating to functionality or significant appearance degradation, such as but not limited to the following, is observed or suspected, discontinue use immediately and contact your stryker representative.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22107710
Report Number0002936485-2025-00490
Device Sequence Number18196583
Product Code GCJ
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220240300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown